# SDR ASAA1159417

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,845 hours, 4,654 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 286A2004001
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ON.  FOLLOWED QRH LIGHT REMAINED ON.  PERFORMED FIM TASK 30 41 TASK 801.  BITE OF CONTROLLER INDICATED LEFT SIDE WINDOW SENSOR.  PERFORMED FIM TASK 30 41 TASK 811.  AFTER FINDING SENSOR CONNECTOR LOOSE AND REMOVING AND RECONNECTING WINDOW CONNECTOR.  SYSTEM FUNCTIONED NORMALLY.
